


Designated Class 2 OTC DrugFever Reducer & Pain RelieverGranules
Hakkiri Ace
For severe headaches and fever accompanied by chills
✦ Contains an herbal analgesic ingredient✦ Aspirin-free formulation✦ Contains no ingredients that cause drowsiness
Recommended for these needs
✦
When you are suffering from a headache
For those who want to ease a headache.
✦
When you have a toothache
For relief of toothache or pain after tooth extraction.
✦
When you are suffering from menstrual pain
For those who want to ease pain associated with menstruation.
✦
When you have chills or a fever
For reducing fever when accompanied by chills.
Product Overview
Hakkiri Ace is a fever reducer and pain reliever for headaches and other pain, as well as fever. This stomach-friendly headache medicine contains an ingredient that protects the gastric mucosa and comes as refreshing green granules that dissolve quickly.
Product Features
01
A headache medicine containing the herbal analgesic ingredient peony extract
02
A stomach-friendly headache medicine containing an ingredient that protects the gastric mucosa
03
Refreshing green granules that dissolve quickly
04
Aspirin-free formulation
05
Contains no ingredients that cause drowsiness
Active Ingredients (Amount per dose / Function)
| Ingredient | Amount | Category |
|---|---|---|
| Acetaminophen / | 690mg/Analgesic and antipyretic action | |
| Ethenzamide / | 690mg/Analgesic and antipyretic action | |
| Caffeine hydrate / | 225mg/Adjunctive analgesic action | |
| Peony extract (equivalent to 600 mg of crude drug)/ | 150mg/Analgesic action | |
| Magnesium aluminometasilicate / | 450mg/Gastric mucosa-protective action |
Also contains licorice extract powder, l-menthol, lactose, sodium copper chlorophyllin, CMC-Ca, and hydroxypropyl cellulose as additives.
Indications
Dosage and Administration
| Age | Amount per dose | Doses per day |
|---|---|---|
| Age | Amount per dose | Doses per day |
| Adults (15 years and older) | 1 sachet | Up to 3 times |
| 11 years and older, but under 15 years | 2/3 sachet | Up to 3 times |
Take the following dose up to 3 times a day. Avoid taking on an empty stomach whenever possible, and take with water or warm water. Allow at least 4 hours between doses.
Children under 11 years / Do not take
(1) Strictly follow the prescribed dosage and administration.
(2) When administering to children, ensure they take the medicine under the supervision and guidance of a guardian.
(3) Do not administer to children under 11 years of age.
⚠️ Precautions for Use
Do not do the following
(Failure to follow these instructions may worsen your current symptoms or increase the risk of side effects or accidents.)
- 1. The following people should not take this medicine:
- (1) People who have experienced allergic symptoms caused by this medicine or any of its ingredients
- (2) People who have experienced asthma after taking this medicine or other fever reducers, pain relievers, or cold medicines
- 2. Do not take any of the following medicines while taking this product:
- Other fever reducers or pain relievers, cold medicines, or sedatives
- 3. Do not drink alcohol before or after taking this medicine.
- 4. Do not use this medicine for a long period.
Consult a professional
- 1. The following people should consult a physician, dentist, pharmacist, or registered salesperson before taking this medicine:
- (1) People receiving treatment from a physician or dentist
- (2) People who are pregnant or may be pregnant
- (3) Infants, toddlers, or school-age children under 15 who have or may have chickenpox or influenza
- (4) Older adults
- (5) People who have experienced allergic symptoms caused by medicines or other substances
- (6) People diagnosed with any of the following: heart disease, kidney disease, liver disease, gastric or duodenal ulcer
- 2. If any of the symptoms listed to the right occur after taking this medicine, they may be side effects. Stop taking the medicine immediately and consult a physician, pharmacist, or registered salesperson with this leaflet.
- Affected area / Symptoms
- Skin /Rash, redness, itching
- Digestive system /Nausea, vomiting, loss of appetite
- Nervous system /Dizziness
- Other /Excessive decrease in body temperature
- In rare cases, the following serious symptoms may occur. If this happens, seek medical attention immediately.
- Symptom name / Symptoms
- Shock (anaphylaxis) /Soon after taking the medicine, symptoms such as itchy skin, hives, hoarseness, sneezing, itchy throat, shortness of breath, palpitations, and confusion may occur.
- Mucocutaneous ocular syndrome /High fever, red eyes, eye discharge, sores on the lips, sore throat, widespread rash or redness of the skin,
- (Stevens-Johnson syndrome) small bumps (pustules) on reddened skin, general fatigue, and loss of appetite may persist or worsen rapidly.
- Toxic epidermal necrolysis
- Acute generalized exanthematous pustulosis
- *Drug-induced hypersensitivity syndrome /Widespread skin redness, a rash over the body, fever, fatigue, and swollen lymph nodes (in the neck, underarms, groin, etc.) may occur.
- Liver dysfunction /Fever, itching, rash, jaundice (yellowing of the skin or whites of the eyes), dark urine, general fatigue, and loss of appetite may occur.
- Kidney disorder /Fever, rash, reduced urine output, generalized swelling, general fatigue, joint pain, and diarrhea may occur.
- Interstitial pneumonia /Shortness of breath or difficulty breathing when climbing stairs or exerting yourself slightly, dry cough, and fever may occur suddenly or persist.
- Asthma /Wheezing or whistling sounds when breathing, or difficulty breathing, may occur.
- 3. If symptoms do not improve after 5–6 doses, stop taking this medicine and consult a physician, dentist, pharmacist, or registered salesperson with this leaflet.
📦 Storage Precautions
- (1) Store in a cool, dry place away from direct sunlight.
- (2) Keep out of reach of children.
- (3) Do not transfer this medicine to another container (this may lead to misuse or affect product quality).
- (4) If taking only part of a sachet, fold over the opening of the packet to store the remaining medicine. Take the stored remainder later that day or discard it.













































































